Advertisement

Reactions Weekly

, Volume 1746, Issue 1, pp 67–67 | Cite as

Clozapine/quetiapine

Various toxicities: case report
Case report
  • 41 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 38-year-old woman developed leucopenia and allergy during treatment with quetiapine for schizophrenia. Additionally, she developed increased appetite, mild sialorrhea, agranulocytosis and lymphocytopenia [time to reactions onsets not stated] during treatment with clozapine for schizophrenia [routes and frequency of administrations not stated].

The woman had a 14 year history of schizophrenia. She had been receiving risperidone and carbamazepine for several years. During the previous 2 years, she had been receiving treatment with quetiapine 400mg for irritability and insomnia; however, her condition deteriorated. She experienced increased psychosis associated with her disorganised and aggressive behaviour. She was then admitted to the psychiatric ward. After the...

Reference

  1. Almaghrebi AH. Safety of a clozapine trial following quetiapine-induced leukopenia: A case report. Current Drug Safety 14: 80-83, No. 1, Jan 2019. Available from: URL: http://doi.org/10.2174/1574886313666180807094654 - Saudi Arabia

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations